# SDR AALA201810099001

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 53,056 hours, 27,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE CABLE THAT CONNECTS TO THE GIRT BAR IS NOT CONNECTED.  ATTACHED THE GIRT BAR LANYARD IAW AMM 25-62-00. OK FOR SERVICE.
